Alert archive / Missouri / Frost Advisories in 2012

Frost Advisory 3, NWS Springfield, MO

October 5, 201234 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Oct 5, 2012, 3:32 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 7, 2012, 4:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 5, 2012, 3:32 PM CDT (20:32 UTC)
In effect from
Oct 7, 2012, 4:00 AM CDT
Expired
Oct 7, 2012, 3:39 AM CDT
In force
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WWUS73 KSGF 052032
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT FRI OCT 5 2012

...FROST EXPECTED THIS WEEKEND...

.CANADIAN HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE PLAINS THIS
WEEKEND BRINGING WELL BELOW NORMAL TEMPERATURES TO THE MISSOURI
OZARKS AND EXTREME SOUTHEASTERN KANSAS. 

LOW TEMPERATURES TONIGHT WILL FALL INTO THE 30S WITH SOME PATCHY
FROST POSSIBLE ACROSS MAINLY CENTRAL MISSOURI. 

WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING AS
TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. 

KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-101>104-061200-
/O.NEW.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE...
KIMBERLING CITY...GALENA...BRANSON...FORSYTH
332 PM CDT FRI OCT 5 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

* TIMING AND AREAS AFFECTED...PATCHY FROST WILL BE POSSIBLE
  TONIGHT FROM THE SPRINGFIELD AREA UP INTO THE LAKE OF THE 
  OZARKS REGION.

  WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING...FOR
  AREAS ALONG AND NORTH OF A LINE FROM BRANSON TO HOUSTON TO
  SALEM. A HARD FREEZE WILL ALSO BE POSSIBLE EARLY SUNDAY MORNING
  OVER EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

* TEMPERATURE...LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE
  EXPECTED TONIGHT. 

  LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO RANGE FROM 
  THE UPPER 20S TO LOWER 30S. 

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES 
  MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SCHAUMANN / CRAMER
4 follow-up statements
883 
WWUS73 KSGF 060909
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 AM CDT SAT OCT 6 2012

...FROST EXPECTED THIS WEEKEND...

.CANADIAN HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE PLAINS THIS
WEEKEND BRINGING WELL BELOW NORMAL TEMPERATURES TO THE MISSOURI
OZARKS AND EXTREME SOUTHEASTERN KANSAS.

LOW TEMPERATURES EARLY THIS MORNING HAVE FALLEN INTO THE 30S WITH 
PATCHY FROST POSSIBLE...ESPECIALLY ACROSS CENTRAL MISSOURI. 

WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING AS
TEMPERATURES FALL INTO THE LOWER 30S. 

FROST WILL AGAIN BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING WITH
WIDESPREAD FROST POSSIBLE ACROSS THE EASTERN OZARKS.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-101>104-070000-
/O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE...
KIMBERLING CITY...GALENA...BRANSON...FORSYTH
409 AM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

* TIMING AND AREAS AFFECTED...PATCHY FROST WILL BE POSSIBLE EARLY
  THIS MORNING FROM THE SPRINGFIELD AREA UP INTO THE LAKE OF THE OZARKS
  REGION.

  THEN WIDESPREAD FROST IS EXPECTED EARLY SUNDAY MORNING...FOR
  AREAS ALONG AND NORTH OF A LINE FROM BRANSON TO HOUSTON TO
  SALEM. A HARD FREEZE WILL ALSO BE POSSIBLE EARLY SUNDAY MORNING
  OVER EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

  FROST DEVELOPMENT WILL AGAIN BE POSSIBLE SUNDAY NIGHT INTO EARLY
  MONDAY MORNING.


* TEMPERATURE...LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE
  EXPECTED THIS MORNING. 

  LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO DROP TO
  AROUND THE FREEZING MARK.

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES  
  MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS  
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WFO SGF
841 
WWUS73 KSGF 061951
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT SAT OCT 6 2012

...FROST AND FREEZE FOR THE REGION TONIGHT...FROST POTENTIAL
CONTINUES SUNDAY NIGHT...

.STRONG CANADIAN HIGH PRESSURE WILL BUILD SOUTH OVER THE REGION
TONIGHT...BRINGING THE COLDEST TEMPERATURES OF THE SEASON SO FAR TO
THE AREA. TEMPERATURES ALONG AND WEST OF U.S. 65 ARE EXPECTED TO
DROP LOW ENOUGH TO RESULT IN A KILLING FREEZE FOR MANY AREAS...AND
A FREEZE WARNING AS BEEN ISSUED FOR TONIGHT FOR THIS AREA.  

EAST OF U.S. 65...LINGERING CLOUD COVER WILL KEEP TEMPERATURES
FROM DROPPING QUITE AS LOW...BUT WIDESPREAD FROST IS STILL
EXPECTED. A FROST ADVISORY IS IN EFFECT FOR THIS REGION.

WIDESPREAD FROST IS THEN EXPECTED FOR NEARLY ALL OF SOUTHWESTERN
AND CENTRAL MISSOURI SUNDAY NIGHT AND EARLY MONDAY MORNING...
WITH A HARD FREEZE ALSO POSSIBLE ACROSS SOUTH CENTRAL MISSOURI.

MOZ055>057-067>069-077>081-088>095-101>103-071200-
/O.UPG.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
/O.NEW.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
/O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK-
DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE...
OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
251 PM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 4 AM TO 9 AM CDT MONDAY.

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING
  FREEZE ARE LIKELY TONIGHT GENERALLY ALONG AND WEST OF U.S. 65 
  IN MISSOURI.

  ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY SUNDAY NIGHT AND
  EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME
  LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 20S
  TO AROUND 30 DEGREES. 

  TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY MORNING ARE EXPECTED
  TO BE IN THE LOW 30S. 

* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL
  SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ066-071200-
/O.UPG.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
/O.NEW.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA
251 PM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING
  FREEZE ARE LIKELY TONIGHT ACROSS WESTERN MISSOURI AND
  SOUTHEASTERN KANSAS. 

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE MID TO
  UPPER 20S. 

* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL
  SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ097-098-105-106-071200-
/O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
/O.EXA.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
HOWELL-SHANNON-OZARK-OREGON-
INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE...
GAINESVILLE...THEODOSIA...THAYER...ALTON
251 PM CDT SAT OCT 6 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. AN
ADDITIONAL FROST ADVISORY HAS ALSO BEEN ISSUED FROM 4 AM TO 9 AM
CDT MONDAY.

* TIMING AND AREAS AFFECTED...FROST IS EXPECTED TONIGHT ACROSS THE
  SOUTH CENTRAL MISSOURI OZARKS.

  WIDESPREAD FROST WILL ONCE AGAIN OCCUR SUNDAY NIGHT AND EARLY
  MONDAY MORNING...WITH THE POTENTIAL FOR A KILLING FREEZE IN SOME
  LOCATIONS. 

* TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY SUNDAY MORNING
  WILL BE IN THE LOW 30S. TEMPERATURES SUNDAY NIGHT AND EARLY
  MONDAY WILL BE AROUND 30...WITH A FEW LOCATIONS PERHAPS DROPPING
  INTO THE UPPER 20S. 

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES   
  MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS  
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOZ058-070-071-082-083-096-104-071200-
/O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
/O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-TANEY-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA...BRANSON...
FORSYTH
251 PM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY...

THE FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY. THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED AN
ADDITIONAL FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM
CDT MONDAY.

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED LATE
  TONIGHT AND EARLY SUNDAY MORNING...AND AGAIN SUNDAY NIGHT AND
  EARLY MONDAY MORNING ACROSS THE MISSOURI OZARKS AND PORTIONS OF
  CENTRAL MISSOURI. A FEW LOCATIONS SUNDAY NIGHT AND EARLY MONDAY
  MAY EXPERIENCE A KILLING FREEZE. 

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE LOW 30S.
  TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY WILL BE AROUND 30
  DEGREES. A FEW LOCATIONS SUNDAY NIGHT COULD DIP INTO THE UPPER
  20S. 

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY
  KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOXELL
299 
WWUS73 KSGF 062027
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT SAT OCT 6 2012

...FROST AND FREEZE FOR THE REGION TONIGHT...FROST POTENTIAL
CONTINUES SUNDAY NIGHT...

.STRONG CANADIAN HIGH PRESSURE WILL BUILD SOUTH OVER THE REGION
TONIGHT...BRINGING THE COLDEST TEMPERATURES OF THE SEASON SO FAR
TO THE AREA. TEMPERATURES ALONG AND WEST OF U.S. 65...AS WELL AS
ACROSS THE LAKE OF THE OZARKS REGION IN CENTRAL MISSOURI...ARE EXPECTED TO
DROP LOW ENOUGH TO RESULT IN A KILLING FREEZE FOR MANY AREAS. A
FREEZE WARNING AS BEEN ISSUED FOR TONIGHT FOR THIS AREA.

EAST OF THIS AREA...LINGERING CLOUD COVER WILL KEEP TEMPERATURES FROM
DROPPING QUITE AS LOW...BUT WIDESPREAD FROST IS STILL EXPECTED. A
FROST ADVISORY IS IN EFFECT FOR THIS REGION.

WIDESPREAD FROST IS THEN EXPECTED FOR NEARLY ALL OF SOUTHWESTERN
AND CENTRAL MISSOURI SUNDAY NIGHT AND EARLY MONDAY MORNING...
WITH A HARD FREEZE ALSO POSSIBLE ACROSS SOUTH CENTRAL MISSOURI.

MOZ055>057-067>069-077>081-088>095-101>103-070830-
/O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
/O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK-
DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE...
OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
327 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
MONDAY...

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING
  FREEZE ARE LIKELY TONIGHT GENERALLY ALONG AND WEST OF U.S. 65 IN
  MISSOURI...AS WELL AS FOR THE LAKE OF THE OZARKS REGION IN
  CENTRAL MISSOURI. 

  ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY SUNDAY NIGHT AND
  EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME
  LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 20S TO
  AROUND 30 DEGREES.

  TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY MORNING ARE EXPECTED
  TO BE IN THE LOW 30S.

* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL
  SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ066-070830-
/O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA
327 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING FREEZE
  ARE LIKELY TONIGHT ACROSS WESTERN MISSOURI AND SOUTHEASTERN
  KANSAS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE MID TO UPPER
  20S.

* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE
  PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ058-070-071-082-083-096>098-104>106-070830-
/O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
/O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-
OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA...
WEST PLAINS...WINONA...EMINENCE...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
327 PM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
MONDAY...

* TIMING AND AREAS AFFECTED...FROST IS EXPECTED TONIGHT ACROSS THE
  HEART OF THE MISSOURI OZARKS. 
 
  WIDESPREAD FROST WILL ONCE AGAIN OCCUR SUNDAY NIGHT AND EARLY
  MONDAY MORNING...WITH THE POTENTIAL FOR A KILLING FREEZE IN SOME
  LOCATIONS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY SUNDAY MORNING WILL
  BE IN THE LOW 30S. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY
  WILL BE AROUND 30...WITH A FEW LOCATIONS PERHAPS DROPPING INTO
  THE UPPER 20S.

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY
  KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOXELL
867 
WWUS73 KSGF 070839
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT SUN OCT 7 2012

...FROST POTENTIAL EARLY THIS MORNING AND AGAIN TONIGHT INTO MONDAY
MORNING...

.CLOUDS HAVE PERSISTED ACROSS THE AREA OVERNIGHT AND HAVE LIMITED
COOLING SO FAR EARLY THIS MORNING. CLOUDS ARE CLEARING ACROSS
KANSAS EARLY THIS MORNING AND WILL CONTINUE TO CLEAR FROM WEST TO
EAST EARLY THIS MORNING. AREAS ACROSS EXTREME SOUTHEASTERN KANSAS
AND WESTERN MISSOURI SHOULD SEE CLOUDS CLEAR BEFORE SUNRISE AND
ONCE SKIES CLEAR TEMPERATURES SHOULD QUICKLY FALL TO AROUND THE
FREEZING MARK. WIDESPREAD FROST WILL BE POSSIBLE ACROSS THESE
AREAS.

THE EASTERN OZARKS WILL REMAIN CLOUDY THROUGH SUNRISE AND THIS
WILL LIMIT THE FROST POTENTIAL HERE AND WILL THEREFORE CANCEL THE
FROST ADVISORY FOR THESE AREAS EARLY. 

THE COLD AIRMASS WILL REMAIN OVER THE AREA TONIGHT INTO EARLY
MONDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP TO AROUND THE
FREEZING MARK AND WIDESPREAD FROST IS EXPECTED FOR NEARLY ALL OF
SOUTHWESTERN AND CENTRAL MISSOURI. A HARD FREEZE WILL ALSO BE
POSSIBLE ACROSS SOUTH CENTRAL MISSOURI.

MOZ058-070-071-082-083-096>098-104>106-080000-
/O.CAN.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/
/O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-
OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA...
WEST PLAINS...WINONA...EMINENCE...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
339 AM CDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
MONDAY...
...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED TO
  DEVELOP TONIGHT AND EARLY MONDAY MORNING...WITH THE POTENTIAL FOR
  A KILLING FREEZE IN SOME LOCATIONS.

* TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY MONDAY WILL BE
  AROUND THE FREEZING MARK...WITH A FEW LOCATIONS PERHAPS DROPPING
  INTO THE UPPER 20S.

* IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY
  KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE 
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOZ055>057-067>069-077>081-088>095-101>103-080000-
/O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
/O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/
BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK-
DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-
CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE...
OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
339 AM CDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
MONDAY...

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST DEVELOPMENT IS
  EXPECTED EARLY THIS MORNING WEST OF U.S. 65 IN MISSOURI...AS
  WELL AS FOR THE LAKE OF THE OZARKS REGION IN CENTRAL MISSOURI.

  ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY TONIGHT AND
  EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME
  LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS.

* TEMPERATURE...LOW TEMPERATURES EARLY THIS MORNING AND AGAIN
  TONIGHT WILL BE AROUND THE FREEZING MARK.


* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL
  SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ066-071400-
/O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA
339 AM CDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED EARLY
  THIS MORNING ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS.

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE AROUND THE
  FREEZING MARK. 

* IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL
  SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WFO SGF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 5, 5:51 AM CDT, 9 hours 41 minutes earlier.

Area forecast discussion, Oct 5, 5:51 AM CDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT FRI OCT 5 2012

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH RAIN AND
THUNDERSTORM CHANCES TODAY...THEN ATTENTION TURNS TO COLD
CONDITIONS AND THE POSSIBILITY OF FROST OVERNIGHT AND EARLY EACH
MORNING FROM TONIGHT THROUGH MONDAY MORNING.

CURRENTLY...A SURFACE COLD FRONT HAS PASSED THROUGH MUCH OF THE
AREA...WITH THE FRONT GENERALLY LOCATED FROM SOUTHWESTERN TEXAS
THROUGH FAR SOUTH CENTRAL MISSOURI ON TO THE NORTHEAST EARLY THIS
MORNING. THE 850MB FRONT IS LAGGING BEHIND THE SURFACE FRONT THAT
IS GENERALLY LOCATED FROM SOUTHEASTERN KANSAS INTO WEST CENTRAL
ILLINOIS EARLY THIS MORNING. SHOWERS AND A FEW THUNDERSTORMS HAVE
DEVELOPED ALONG AND JUST BEHIND THIS FRONT. THE 850MB FRONT WILL
SAG TO THE SOUTH TODAY. OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS
CAN BE EXPECTED ACROSS MUCH OF THE AREA THIS MORNING AS THE FRONT
SLIDES TO THE SOUTH. THE ACTIVITY WILL BEGIN TO END FROM
NORTHWEST TO SOUTHEAST THIS AFTERNOON WITH JUST SOME LINGERING
SHOWERS POSSIBLE INTO EARLY THIS EVENING ACROSS FAR SOUTH CENTRAL
MISSOURI. FROM MID EVENING INTO THE OVERNIGHT HOURS DRY CONDITIONS
SHOULD OCCUR ACROSS THE AREA.

A COLDER AIRMASS WILL SPREAD SOUTH ACROSS THE AREA TODAY WITH
HIGHS EXPECTED TO OCCUR THIS MORNING WITH READINGS GENERALLY IN
THE UPPER TO LOWER 50S. TEMPERATURES WILL LIKELY COOL INTO THE
LOWER 50S INTO THE 40S THIS AFTERNOON. COLD CONDITIONS CAN BE
EXPECTED TONIGHT AS TEMPERATURES DROP INTO THE UPPER TO MIDDLE
30S. CLOUDS WILL CLEAR ACROSS THE AREA LATE THIS AFTERNOON THROUGH
THIS EVENING. HOWEVER...AS AN UPPER LEVEL DISTURBANCE MOVES EAST ACROSS
THE PLAINS TONIGHT...CLOUDS WILL BEGIN TO SPREAD BACK INTO THE
REGION FROM WEST TO EAST INTO THE AREA OVERNIGHT. MAINLY CLEAR
CONDITIONS ARE EXPECTED ACROSS CENTRAL MISSOURI TONIGHT WHICH
WILL BE WHERE THE COLDEST TEMPERATURES OCCUR ACROSS THE AREA WITH
LOWS IN THE MIDDLE 30S. WITH THESE AREAS GENERALLY REMAINING CLEAR
OVERNIGHT SOME PATCHY FROST CANNOT BE RULED OUT IN LOW LYING AREAS
ACROSS CENTRAL MISSOURI OVERNIGHT INTO EARLY SATURDAY MORNING.

THE UPPER LEVEL DISTURBANCES WILL BRING ADDITIONAL CHANCES FOR
LIGHT RAIN TO THE AREA ON SATURDAY...GENERALLY ACROSS SOUTHERN
MISSOURI WITH THE BETTER CHANCES SOUTH OF THE AREA ACROSS
ARKANSAS.

THE COLDER CONDITIONS WILL REMAIN OVER THE AREA THIS WEEKEND AS HIGHS
ONLY WARM INTO THE 50S EACH AFTERNOON. LOWS WILL DROP INTO THE
MIDDLE 30S TO AROUND THE FREEZING MARK. THE POTENTIAL FOR FROST
WILL OCCUR ACROSS MUCH OF THE AREA OVERNIGHT SATURDAY INTO EARLY
SUNDAY MORNING. LOWS WILL BE SLIGHTLY WARMER ON SUNDAY
NIGHT...BUT LOWS WILL STILL DROP INTO THE UPPER TO MIDDLE 30S.
SOME PATCHY FROST WILL AGAIN BE POSSIBLE ACROSS MAINLY SOUTH
CENTRAL MISSOURI SUNDAY NIGHT INTO EARLY MONDAY MORNING.

TEMPERATURES WILL THEN WARM BACK INTO THE 60S TO 70S THROUGH MUCH
OF THIS NEXT WEEK. AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS
THE CENTRAL U.S. DURING THE MIDDLE TO END OF NEXT WEEK BRINGING
ADDITIONAL RAIN CHANCES TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...SHOWERS AND EMBEDDED THUNDERSTORMS WILL
CONTINUE TO SLOWLY TRACK EAST ACROSS THE FORECAST AREA THROUGHOUT
THE DAY TODAY AS THE 850MB FRONT PUSHES THROUGH. MVFR CONDITIONS
ARE EXPECTED WITH THE CONVECTION WITH IMPROVING CONDITIONS BY LATE
AFTERNOON/EARLY EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 5, 11:03 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT FRI OCT 5 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061615-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1103 AM CDT FRI OCT 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED FROST RISK.

DISCUSSION...

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL
  MISSOURI THROUGH THE REST OF TODAY. NO SEVERE WEATHER IS
  FORECASTED.

  PATCHY FROST MAY BE POSSIBLE ACROSS PORTIONS OF CENTRAL
  MISSOURI LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  FROST IS THEN EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK
  AREA EARLY SUNDAY MORNING...WITH THE BEST POTENTIAL GENERALLY
  ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. PATCHY FROST IS
  AGAIN EXPECTED ACROSS SOUTH CENTRAL MISSOURI EARLY MONDAY
  MORNING.

  THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TOWARDS THE MIDDLE OF
  NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 8:11 AM CDTSevere Thunderstorm WarningSGFWright34 min

Nearby

Frost Advisories in Missouri, 2012Frost Advisories in Kansas, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.